Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Representations of finite groups of Lie type


Author: Charles W. Curtis
Journal: Bull. Amer. Math. Soc. 1 (1979), 721-757
MSC (1970): Primary 20C15; Secondary 20G05, 20G40
DOI: https://doi.org/10.1090/S0273-0979-1979-14648-2
MathSciNet review: 537625
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C15, 20G05, 20G40

Retrieve articles in all journals with MSC (1970): 20C15, 20G05, 20G40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14648-2